# SDR ASAA2014031107144

- Difficulty date: March 11, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 23,110 hours, 7,174 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP ON GROUND WITH POWER TRANSFER,   ACFT GROUNDED.  "SAT" RETURNED SHORTLY AFTER QRH.  OPS NORMAL.
